Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Generalized Randomized Block Design

Sidney Addelman
The American Statistician
Vol. 23, No. 4 (Oct., 1969), pp. 35-36
DOI: 10.2307/2681737
Stable URL: http://www.jstor.org/stable/2681737
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36